R. A. Adams and J. J. Fournier, Sobolev spaces, Pure and Applied Mathematics, vol.140, 2003.

A. D. Barbour, Stein's method for diffusion approximations, Probability Theory and Related Fields, pp.297-322, 1990.

A. D. Barbour and L. H. Chen, An introduction toStein's method, Lecture Notes Series, vol.4, 2005.

H. Brézis, Analyse fonctionnelle, 1987.

L. Coutin and L. Decreusefond, Stein's method for Brownian approximations, Communications on Stochastic Analysis, vol.7, issue.3, pp.349-372, 2013.

L. Decreusefond, Stochastic calculus with respect to Volterra processes, Annales de l'Institut Henri Poincar (B) Probability and Statistics, pp.123-149, 2005.

L. Decreusefond, The Stein-Dirichlet-Malliavin method, ESAIM: Proceedings and Surveys, vol.51, p.11, 2015.
DOI : 10.1051/proc/201551003

URL : https://hal.archives-ouvertes.fr/hal-01148692

M. D. Donsker, An invariance principle for certain probability limit theorems, Mem. Amer. Math. Soc, vol.6, 1951.

R. M. Dudley, Real analysis and probability, Cambridge Studies in Advanced Mathematics, vol.74, 2002.
DOI : 10.1017/CBO9780511755347

D. Feyel and A. De-la-pradelle, Fractional integrals and brownian processes, Comm. Pure Appl. Math, vol.51, issue.1, pp.23-45, 1998.

D. Feyel, A. De, and L. Pradelle, On fractional Brownian processes, Potential Anal, pp.273-288, 1999.

P. Friz and N. Victoir, Multidimensional stochastic processes as rough paths, Cambridge Studies in Advanced Mathematics, vol.120, 2010.
DOI : 10.1017/CBO9780511845079

P. Friz and N. Victoir, A variation embedding theorem and applications, Journal of Functional Analysis, vol.239, issue.2, p.631637, 2006.
DOI : 10.1016/j.jfa.2005.12.021

URL : https://doi.org/10.1016/j.jfa.2005.12.021

J. Lamperti, On convergence of stochastic processes, Transactions of the American Mathematical Society, vol.104, issue.3, pp.430-435, 1962.
DOI : 10.1090/S0002-9947-1962-0143245-1

I. Nourdin and G. Peccati, Normal Approximations with Malliavin Calculus: From Stein's Method to Universality, 2012.
DOI : 10.1017/CBO9781139084659

D. Nualart, The Malliavin Calculus and Related Topics, 1995.
DOI : 10.1007/978-1-4757-2437-0

L. C. Rogers and D. Williams, Diffusions, Markov processes, and martingales, 2000.
DOI : 10.1017/cbo9780511805141

L. Schwartz, Séminaire Laurent Schwartz 1969?1970: Applications radonifiantes, 1970.

H. Shih, On Stein??s method for infinite-dimensional Gaussian approximation in abstract Wiener spaces, Journal of Functional Analysis, vol.261, issue.5, pp.1236-1283, 2011.
DOI : 10.1016/j.jfa.2011.04.016

C. Villani, Topics in optimal transportation, Graduate Studies in Mathematics, vol.58, issue.2, 2003.
DOI : 10.1090/gsm/058